EconPapers    
Economics at your fingertips  
 

Schrödinger Equations in Nonlinear Optics

Martin Schechter ()
Additional contact information
Martin Schechter: University of California

A chapter in Nonlinear Analysis and Global Optimization, 2021, pp 449-459 from Springer

Abstract: Abstract Using global optimization, we are able to find nontrivial solutions of the nonlinear steady-state Schrödinger equation arising in optics for wide ranges of the parameters. Our results hold in arbitrary dimensions.

Date: 2021
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-3-030-61732-5_22

Ordering information: This item can be ordered from
http://www.springer.com/9783030617325

DOI: 10.1007/978-3-030-61732-5_22

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-3-030-61732-5_22